# SDR SIMA202003187002

- Difficulty date: March 17, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 37,413 hours, 32,679 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Roller
- Condition: Contaminated
- Location: Parking Brake
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARK BRAKE HANDLE  WILL NOT SET-C/A-DURING  INSPECTION, FOUND  ROLLER OF EMERGENCY /PARKING BRAKE  VALVE JAMMED  WITH DIRT (MUD)  REMOVED MUD, CLEANED  AND  LUBED  IAW  AMM 32-44-10 AND  OPS CHECK GOOD IAW AMM 32-44-00.
